×

Found 1,868 Documents (Results 1–100)

The problem of diffusion wave initiation for a nonlinear second-order parabolic system. (English. Russian original) Zbl 1522.35319

Proc. Steklov Inst. Math. 321, Suppl. 1, S109-S126 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 67-86 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the solution of a singularly perturbed system of equations with a single-scale internal layer. (English. Russian original) Zbl 1523.34060

Differ. Equ. 59, No. 3, 332-350 (2023); translation from Differ. Uravn. 59, No. 3, 333-349 (2023).
MSC:  34E15 34B15 34E05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field